MathSciNet Relay Station
MathSciNet bibliographic data
MR2425709 55U35 (55U10)
Rosický, J.; Tholen, W. Erratum to: "Left-determined model categories and universal homotopy theories'' [Trans. Amer. Math. Soc. 355 (2003), no. 9, 3611–3623; MR1990164]. Trans. Amer. Math. Soc. 360 (2008), no. 11, 6179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement